# SDR AALA200803172

- Difficulty date: December 23, 2008
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 86,078 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Bpcu
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT, CREW REPORTED LEFT BUSS CIRCUIT BREAKER POPPED FOLLOWED BY THE WEATHER RADAR, LEFT FLIGHT DIRECTOR, ACARS, UPPER EICAS AND AUTO THROTTLE GOING OUT.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED THE BUSS POWER CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
